# SDR AALA202503135568

- Difficulty date: January 4, 2025
- Submitted: March 13, 2025
- Operation: Air carrier
- Aircraft: N753US
- Make and model: Airbus A319-112
- Aircraft serial: 1326
- Aircraft time: 57,247 hours, 39,519 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: D5311230720100
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INDICATION FOUND ON OPEN FASTENER HOLE H1 LOCATED AT FR 16 RH DO OR STOP FITTING N7 MEASURE OF CRACK DEPTH IS L=0.156 INCH. MAINTENANCE REPLACED INTERCOSTAL FITTING #7 LOC. AT LEVEL DOOR STOP #7 BTW FR15 TO FOR FR16 R/H SIDE I.A.W A319 SRM 51-42-11-901, SRM 51-72-11-911-001 AND DWG-D53114097.
